# SDR ASAA2014040907502

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,501 hours, 42,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EMERGENCY EXIT LIGHTED SIGN COVER NEAR L1 AND F/A PHONE STATION LOOSE AND FALLS OFF EASILY.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT LENS AT FWD F/A STATION.
